# SDR AALA20041053

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T671/17 RIGHT HAND WING FUEL LEAK.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED CAP AND O-RING FOR RIGHT HAND FUEL TANK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
